# SDR SIMA20190506001

- Difficulty date: May 6, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 34,404 hours, 29,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT DOESN'T WORK. C/A-FWD FLIGHT ATTENDANT FLASHLIGHT REPLACED WORKING NORMAL AMM25-60-00.
